Follow
Shuonan Wu
Title
Cited by
Cited by
Year
On the stability and accuracy of partially and fully implicit schemes for phase field modeling
J Xu, Y Li, S Wu, A Bousquet
Computer Methods in Applied Mechanics and Engineering 345, 826-853, 2019
982019
A unified study of continuous and discontinuous Galerkin methods
Q Hong, F Wang, S Wu, J Xu
Science China Mathematics 62, 1-32, 2019
442019
Interior penalty mixed finite element methods of any order in any dimension for linear elasticity with strongly symmetric stress tensor
S Wu, S Gong, J Xu
Mathematical Models and Methods in Applied Sciences 27 (14), 2711-2743, 2017
31*2017
A mathematical model of aortic aneurysm formation
W Hao, S Gong, S Wu, J Xu, MR Go, A Friedman, D Zhu
PloS one 12 (2), e0170807, 2017
302017
Nonconforming finite element spaces for 2𝑚th order partial differential equations on ℝⁿ simplicial grids when 𝕞= 𝕟+ 1
S Wu, J Xu
Mathematics of Computation 88 (316), 531-551, 2019
292019
Multiphase Allen–Cahn and Cahn–Hilliard models and their discretizations with the effect of pairwise surface tensions
S Wu, J Xu
Journal of Computational Physics 343, 10-32, 2017
282017
New hybridized mixed methods for linear elasticity and optimal multilevel solvers
S Gong, S Wu, J Xu
Numerische Mathematik 141, 569-604, 2019
182019
Simplex-Averaged Finite Element Methods for (grad), (curl), and (div) Convection-Diffusion Problems
S Wu, J Xu
SIAM Journal on Numerical Analysis 58 (1), 884-906, 2020
172020
A mixed discontinuous Galerkin method for linear elasticity with strongly imposed symmetry
F Wang, S Wu, J Xu
Journal of Scientific Computing 83 (1), 2, 2020
162020
A mixed discontinuous Galerkin method with symmetric stress for Brinkman problem based on the velocity–pseudostress formulation
Y Qian, S Wu, F Wang
Computer Methods in Applied Mechanics and Engineering 368, 113177, 2020
132020
A monotone discretization for integral fractional Laplacian on bounded Lipschitz domains: Pointwise error estimates under H÷lder regularity
R Han, S Wu
SIAM Journal on Numerical Analysis 60 (6), 3052-3077, 2022
102022
A parallel-in-time algorithm for high-order BDF methods for diffusion and subdiffusion equations
S Wu, Z Zhou
SIAM Journal on Scientific Computing 43 (6), A3627-A3656, 2021
10*2021
An extended Galerkin analysis for elliptic problems
Q Hong, S Wu, J Xu
Science China Mathematics 64, 2141-2158, 2021
92021
Analysis of the Morley element for the Cahn–Hilliard equation and the Hele-Shaw flow
S Wu, Y Li
ESAIM: Mathematical Modelling and Numerical Analysis 54 (3), 1025-1052, 2020
92020
Pm interior penalty nonconforming finite element methods for 2m-th order PDEs in Rn
S Wu, J Xu
arXiv preprint arXiv:1710.07678, 2017
82017
Robust BPX preconditioner for fractional Laplacians on bounded Lipschitz domains
J Borthagaray, R Nochetto, S Wu, J Xu
Mathematics of Computation 92 (344), 2439-2473, 2023
62023
Finite element approximations of a class of nonlinear stochastic wave equations with multiplicative noise
Y Li, S Wu, Y Xing
Journal of Scientific Computing 91 (2), 53, 2022
62022
Robust a simulation for shallow flows with friction on rough topography
J Deng, R Li, T Sun, S Wu
Numerical Mathematics: Theory, Methods and Applications 6 (2), 384-407, 2013
62013
C0 finite element approximations of linear elliptic equations in non-divergence form and Hamilton–Jacobi–Bellman equations with Cordes coefficients
S Wu
Calcolo 58 (1), 9, 2021
52021
On the unisolvence for the quasi-polynomial spaces of differential forms
S Wu, LT Zikatanov
arXiv preprint arXiv:2003.14278, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20